# SDR CA140715004

- Difficulty date: July 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 55,713 hours
- Engine: Pwa PW123
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Part time: 48,149 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NO2 IFSD , OIL PX INDICATED 15 - 20 PSI ON POST TAKEOFF CHECKS , APPROX 17PSI , QRH STATES TO SHUT DOWN , ENG WAS NOT SURGING AND THER WAS NO OIL PRESSURE WARNING , MTC ADVISE THAT AT GATE THE AFT ENGINE AREA IS OILY AND THAT THE MAIN OIL TANK CHIP DETECTOR AND OIL FILTER BYPASS ARE FLAGGED ON THE ENGINE CONDITION PANEL. DURING BOROSCOPE OIL WAS OBSERVED IN THE TURBINE BLADE SHROUDS CARRIED OUT WIRING CHECK OF LOW OIL PRESSURE WARNING LIGHT BY JUMPERING PINS 6 AND 4 OF CONNECTOR 7933-P1. WARNING LIGHT CAME ON, WIRES SHAKEN LIGHT HELD STEADY.  NR 2 ENGINE REPLACED IAW TASK DH3-71-00-00-RR-801LM. GROUND CHECKED SERVICEABLE.
